Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Polycystic ovary related to more facial hair?

1.Ive read in some books that , in adolscence age if u find more facial hair , it could be due to polysistic overy. It shows increase in male harmones and the symptoms are facial hair and strong hair growth. Polysistic overy can be diagnosed by an ultrasound during the periods
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Thanks for posting your query.

Polycystic ovarian syndrome is a condition where there is an imbalance of hormones. This gives rise to problems like obesity, irregular periods, skin problems like acne, increased body hair, infertility, cysts in the ovary etc.

The diagnosis of this condition is by testing the levels of various hormones like estrogen, Follicle Stimulating Hormone (FSH), Leutenising hormome(LH), testosterone etc. A vaginal ultrasound may also be done. The ultrasound can be done at any time of the menstrual cycle.

Based on the results hormone replacement therapy may be started.

Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor